# SDR 2002FA0000690

- Difficulty date: May 22, 2002
- Submitted: May 30, 2002
- Operation: General aviation
- Aircraft: N77SF
- Make and model: Amd FALCON10
- Aircraft serial: 141
- Aircraft time: 8,579 hours, 8,764 cycles
- Engine: Garrtt TFE73121C
- Engine time: 8,356 hours, 8,540 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, R
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF AND DURING CLIMBOUT, THE PILOT EXPERIENCED A COMPUTER GENERATED AUTOMATIC ROLL BACK OF POWER ON THE NR 1 ENGINE.  THE NR 2 ENGINE WAS BROUGHT BACK TO A MATCHING POWER SETTING.  IT WAS THEN NOTICED THAT THE NR 1 ENGINE ITT WAS MORE THAN 100 DEGREES HIGHER THAN THE NR 2 ENGINE.  THE NR 1 ENGINE WAS SHUT DOWN AS A PRECAUTIONARY MEASURE, AND AN UNEVENTFUL LANDING WAS MADE.  AFTER SEVERAL GROUND MAINTENANCE RUNS FOR TROUBLESHOOTING, IT WAS DETERMINED THAT SEVERE HOT SECTION DISTRESS HAD OCCURRED.  THE ENGINE WAS REMOVED FOR REPAIR.  CAUSE OF PROBLEM UNKNOWN.
